TRANSLOCATION OF SOLUTES IN FUNGI
Article first published online: 21 JAN 2008
Volume 62, Issue 3, pages 215–243, August 1987
How to Cite
JENNINGS, D. H. (1987), TRANSLOCATION OF SOLUTES IN FUNGI. Biological Reviews, 62: 215–243. doi: 10.1111/j.1469-185X.1987.tb00664.x
- Issue published online: 21 JAN 2008
- Article first published online: 21 JAN 2008
- Received 8 October, accepted 10 November 1986
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!